# SDR HALA20250623192

- Difficulty date: June 22, 2025
- Submitted: June 23, 2025
- Operation: Air carrier
- Aircraft: N383HA
- Make and model: Airbus A330-243
- Aircraft serial: 1217
- Aircraft time: 59,711 hours, 9,441 cycles
- System (JASC): 2100 · Air Conditioning System
- Part: Filter
- Condition: Not Reported
- Location: Zone 100
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ETOPS - INTERMITTENT STATUS MESSAGE: FWD CARGO VENT, BULK VENT NUMEROUS TIMES; LASTING A FEW SECS. REMOVED AND REPLACED CABIN TEMP SENSOR FILTERS PER AMM 21-63-17-920-802. PERFORMED VC SYSTEM TEST PER AMM 21-28-00-710-807-A. TEST OK. OK FOR SVC
